# SDR CHQA200900237

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 12,035 hours, 10,552 cycles
- Engine: Allsn AE3007A
- Engine time: 20,739 hours, 15,348 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1155
- Condition: Failed
- Location: Rudder
- Part time: 11,559 hours, 10,036 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED A YAW DAMPER AND AUTO PILOT FAIL FOLLOWED BY RUDDER 1 AND RUDDER 2 FAIL MESSAGES.  THE QRH WAS FOLLOWED AND THE YAW DAMP MESSAGE CLEARED BUT THE RUDDER FAIL MESSAGES RETURNED.  THE AIRCRAFT DIVERTED TO CMH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RUDDER SYSTEM 2 PRESSURE SWITCH IAW EMB AMM 27-23-04, OPS CHECK NORMAL.
